
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 8 · 2012
Issue 4, the volume’s only issue · 10 articles · RSS
Research Articles · 10
- Performance of Multiple Linear Regression and Nonlinear Neural Networks and Fuzzy Logic Techniques in Modelling House PricesSiti Amri, Gurudeo Anand Tularampp. 419–434 · published 18 Dec 2012View PDF8,430 accesses
- New Family of Logarithmic Lifetime DistributionsSaid Hofan Alkarnipp. 435–440 · published 20 Dec 2012View PDF7,155 accesses
- 4D N = 1 Supersymmetric Yang-Mills Theories on Kahler-Ricci SolitonBobby Eka Gunarapp. 441–445 · published 2 Jan 2013View PDF6,640 accesses
- Towards Some General Ecological PrinciplesArild Wikanpp. 446–460 · published 3 Jan 2013View PDF6,929 accesses
- Minimization of ℓ2-Norm of the KSOR OperatorA. I. Alzaki, I. K. Youssefpp. 461–470 · published 8 Jan 2013View PDF7,083 accesses
- Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate CaseDenismar Alves Nogueira, Thelma Safadi, Daniel Furtado Ferreira, Eric Batista Ferreirapp. 471–480 · published 8 Jan 2013View PDF7,019 accesses
- Parameter Estimation and Determination of Sample Size in Logistic RegressionAdeleke Kazeem Adedayo, Dawud Adebayo Agunbiadepp. 481–488 · published 4 Feb 2013View PDF6,915 accesses
- On Multiresponse Semiparametric Regression ModelSri Haryatmi, I. Nyoman Budiantara, Wahyu Wibowopp. 489–499 · published 20 Feb 2013View PDF7,068 accesses
- Seasonal Autoregressive Integrated Moving Average Model for Precipitation Time SeriesYan Wang, Xinghua Chang, Meng Gao, Xiyong Houpp. 500–505 · published 20 Feb 2013View PDF12,655 accesses
- Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz SpacesM. Ait Ouahra, A. Kissami, A. Sghirpp. 506–516 · published 22 Feb 2013View PDF6,757 accesses